Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Norvasc causing fluttering in ear

Premium Questions

Dr. Benard Shehu MD

to better control my blood pressure. I have concerns about the Norvasc causing palpitations which I do get. I heard that Norvasc can cause palpitations, therefore I am hesitant to start it....

Dr.  Michelle Gibson James MD

Does norvasc cause itching? ...

Dr. Nsah Bernard MD

that it settles on my inner ear hairs and causes vertigo. I choose not to take a pill to undo the results ...I seem to need an additional Bp med. Now, Losartan one time a day. Have tried Norvasc 5mg ...

Dr. Kathy Robinson MD

norvasc causing 2plus edema and daily K. alternatives not pricey! ...

Dr.  Suresh Heijebu MD

Can "FlowMax" have any negative affect on causing ED? How about blood pressure meds, such as Norvasc? thanks. XXXX. ...

Public Forum Discussions

Dr.   Bhanu Partap MD

morning after I have taken the medication.. Could the Norvasc be causing my headaches? I go back ...I was put on the blood pressure medication Norvasc 5mg almost 2 weeks ago.. After one week ...

Dr. Pavan Kumar Gupta MD

Have fluctuating high blood pressure, so far Norvasc causes my body to jerk when I start to go to sleep as well as insomnia. Verampil causes ringing in both ears. I have always had problems...

Dr. Ashok Kumar Dash MD

my fiance is taking norvasc and tenex for htn. it is causing him to have ed. he was taking cialis ... is obviously in denial. i have heard that coreg does not cause ed is that true? ...

Dr. Shardendu Tomar MD

i hope so my husband with no heart proble was given a perdciption for norvane and the phanacy gave him norvasc. we didnt notice until i went to refill his box and had picked up his novane perscription ...

Dr.  Albana Sejdini MD

I m on Norvasc 10 mg. Initially it was less - 5mg. BP - systolic went from 155 to 145. (current) diastolic went from 70 to 60. I m also on Lisinopril 20 mg/ daily. Initially my diabetes blood sugar went ...

Mobile Questions and Answers

Dr. Saumya Mittal MD

It's a known side effect. Switch to olmesartan or telmisartan. I hope that the information helps you. Please feel free to contact us for more information. Please click on Thanks. Best of luck. Dr Mittal

Dr.   Srikanth Reddy MD

Hello He will require following tests to identify the cause of the swelling 1) Blood hemoglobin 2) Thyroid function test 3) 2D echocardiography Get hold of your cardiologist who can help you with these tests. Hope...